Long-term steroid use
Jul 27, 2003
I noticed in the answer you gave to one questioner concerning steroids that you yourself have been on a low level course for some time. I've taken several courses over short periods - upto eight weeks - but don't want to do more for fear of the damage I might do to my body. But this long-term low level course intrigues me. What are the implications? What are the potential side effects? Are they cumulative? How do i get started? Many thanks Dominic
Response from Mr. Vergel
I do not advocate long term use of anabolics . I have been taking a low dose of decadurabolin and testosterone every two weeks for the past 9 years. Testicular atrophy (manageable with HCG), and habituation may be a problem (I lose weight , appetite and energy if I stop). My lipids, liver enzymes, hematocrit and prostate have been good for a long time (my liver enzymes just went up with Saquinavir in the past 3 months) Unless you really lose weight and quality of life fast, I would not recommend using decadurabolin, Oxandrin, Winstrol for a long time (you may have to stay on testosterone replacement if you are hypogonadal)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting HIV Blowjob From A Prostitute
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Painful Red Spots After Receiving Oral Sex Worried I Have HIV
- Will Clindamycin Cure Chlamydia?
- Can Hiv Be Transmitted From A Safety Pin?
- Does Masturbating A Lot Have Side Effects?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.